Information Journal Paper
APA:
CopySONG, F., & Wu, Z.Z.. (2019). The KKT optimality conditions for constrained programming problem with generalized convex fuzzy mappings. IRANIAN JOURNAL OF FUZZY SYSTEMS, 16(5 ), 77-95. SID. https://sid.ir/paper/113422/en
Vancouver:
CopySONG F., Wu Z.Z.. The KKT optimality conditions for constrained programming problem with generalized convex fuzzy mappings. IRANIAN JOURNAL OF FUZZY SYSTEMS[Internet]. 2019;16(5 ):77-95. Available from: https://sid.ir/paper/113422/en
IEEE:
CopyF. SONG, and Z.Z. Wu, “The KKT optimality conditions for constrained programming problem with generalized convex fuzzy mappings,” IRANIAN JOURNAL OF FUZZY SYSTEMS, vol. 16, no. 5 , pp. 77–95, 2019, [Online]. Available: https://sid.ir/paper/113422/en